The general theory of Markov processes according to Doeblin. (English) Zbl 0119.34604

Full Text: DOI


[1] Doeblin, W., éléments d’une théorie générale des chaÎnes simples constantes de Markoff, Ann. sci. école Norm. Sup. (3), 57, No. 2, 61-111 (1940) · Zbl 0024.26503
[2] Doeblin, W., Sur les propriétés asymptotiques de mouvement régis par certains types de chaÎnes simples, Bull. Math. Soc. Roum. Sci., 39, No. 1, 57-115 (1937) · Zbl 0019.17503
[3] Doob, J. L., Stochastic Processes (1953), New York: Wiley & Sons, New York · Zbl 0053.26802
[4] Chung, K. L., Markov Chains With Stationary Transition Probabilities (1960), Berlin-Göttingen-Heidelberg: Springer, Berlin-Göttingen-Heidelberg · Zbl 0092.34304
[5] Blackwell, D., The existence of anormal chains, Amer. math. Soc., 51, 465-468 (1945) · Zbl 0063.00420
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.